PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 3 | 267-274
Tytuł artykułu

Derivative and antiderivative operators and the size of complex domains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove some conditions on a complex sequence for the existence of universal functions with respect to sequences of certain derivative and antiderivative operators related to it. These operators are defined on the space of holomorphic functions in a complex domain. Conditions for the equicontinuity of those sequences are also studied. The conditions depend upon the size of the domain.
Rocznik
Tom
59
Numer
3
Strony
267-274
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-07-16
Twórcy
  • Departamento de Análisis Matemático, Facultad de Matemáticas, APDO. 1160 Avenida Reina Mercedes 41080 Sevilla, Spain
Bibliografia
  • [1] C. Blair and L. A. Rubel, A universal entire function, Amer. Math. Monthly 90 (1983), 331-332.
  • [2] C. Blair and L. A. Rubel, A triply universal entire function, Enseign. Math. 30 (1984), 269-274.
  • [3] S. M. Duios Ruis, Universal functions of the structure of the space of entire functions, Soviet Math. Dokl. 30 (1984), 713-716.
  • [4] R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281-288.
  • [5] G. Godefroy and J. H. Shapiro, Operators with dense, invariants, cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229-269.
  • [6] K. G. Grosse-Erdmann, Holomorphe Monster und universelle Funktionen, Mitt. Math. Sem. Giessen 176 (1987).
  • [7] K. G. Grosse-Erdmann, On the universal functions of G. R. MacLane, Complex Variables Theory Appl. 15 (1990), 193-196.
  • [8] J. Horváth, Topological Vector Spaces, Vol. 1, Addison-Wesley, Reading, 1966.
  • [9] W. Luh, Approximation by antiderivatives, Constr. Approx. 2 (1986), 179-187.
  • [10] G. R. MacLane, Sequences of derivatives and normal families, J. Analyse Math. 2 (1952), 72-87.
  • [11] J. C. Oxtoby, Measure and Category, 2nd ed., Springer, New York, 1980.
  • [12] W. Rudin, Real and Complex Analysis, 2nd ed., Tata McGraw-Hill, Faridabad, 1974.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z3p267bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.